Alert archive / Maine / Wind Advisories in 2009
Wind Advisory 8, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Apr 3, 2009, 5:15 AM EDT for Hancock County, Washington County, Maine. It took effect at Apr 3, 2009, 4:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2009, 5:15 AM EDT (09:15 UTC)
- In effect from
- Apr 3, 2009, 4:00 PM EDT
- Expired
- Apr 3, 2009, 9:54 PM EDT
- In force
- 6 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 9.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 030915 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 515 AM EDT FRI APR 3 2009 MEZ029-030-031715- /O.NEW.KCAR.WI.Y.0008.090403T2000Z-090404T0400Z/ /O.EXT.KCAR.FG.Y.0005.000000T0000Z-090403T1400Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 515 AM EDT FRI APR 3 2009 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. WINDS WILL INCREASE TO 20 TO 30 MPH LATER THIS AFTERNOON INTO THIS EVENING. WIND GUSTS UP TO 50 MPH CAN BE EXPECTED ESPECIALLY ALONG THE OUTER ISLANDS. DENSE FOG WILL CONTINUE THROUGH THE MORNING COMMUTE WITH VISIBILITIES LESS THAN ONE HALF OF A MILE. MOTORIST SHOULD EXERCISE CAUTION WHILE TRAVELING THIS MORNING. $$ MEZ005-006-010-011-031-032-031400- /O.EXB.KCAR.FG.Y.0005.000000T0000Z-090403T1400Z/ NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...MILLINOCKET...EAST MILLINOCKET... PATTEN...MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 515 AM EDT FRI APR 3 2009 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. DENSE FOG WILL CONTINUE THROUGH THE MORNING COMMUTE WITH VISIBILITIES LESS THAN ONE HALF OF A MILE. MOTORIST SHOULD EXERCISE CAUTION WHILE TRAVELING THIS MORNING. $$ MEZ015>017-031400- /O.EXT.KCAR.FG.Y.0005.000000T0000Z-090403T1400Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 515 AM EDT FRI APR 3 2009 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. DENSE FOG WILL CONTINUE THROUGH THE MORNING COMMUTE WITH VISIBILITIES LESS THAN ONE HALF OF A MILE. MOTORIST SHOULD EXERCISE CAUTION WHILE TRAVELING THIS MORNING. $$ HEWITT
3 follow-up statements
000 WWUS71 KCAR 031353 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 953 AM EDT FRI APR 3 2009 MEZ029-030-032200- /O.EXP.KCAR.FG.Y.0005.000000T0000Z-090403T1400Z/ /O.CON.KCAR.WI.Y.0008.090403T2000Z-090404T0400Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 953 AM EDT FRI APR 3 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT. FOG WILL CONTINUE TO LIFT AND THIN THROUGH THE REST OF THE MORNING. THUS...THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE. ALTHOUGH THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE...AREAS OF FOG WILL REMAIN ACROSS THE REGION THROUGH THE AFTERNOON. WINDS WILL INCREASE TO 20 TO 30 MPH LATER THIS AFTERNOON INTO THIS EVENING. WIND GUSTS UP TO 50 MPH CAN BE EXPECTED ESPECIALLY ALONG THE OUTER ISLANDS AND ACROSS HIGHER TERRAIN AREAS. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. $$ MEZ005-006-010-011-015>017-031-032-031500- /O.EXP.KCAR.FG.Y.0005.000000T0000Z-090403T1400Z/ NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...MILLINOCKET...EAST MILLINOCKET... PATTEN...MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...BANGOR...BREWER...ORONO...OLD TOWN...AMHERST... AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...DEBLOIS... GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON... DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO... TOPSFIELD 953 AM EDT FRI APR 3 2009 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING. FOG WILL CONTINUE TO LIFT AND THIN THROUGH THE REST OF THE MORNING. THUS...THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE. ALTHOUGH THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE...AREAS OF FOG WILL REMAIN ACROSS THE REGION THROUGH THE AFTERNOON. $$ NORCROSS
000 WWUS71 KCAR 032010 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 410 PM EDT FRI APR 3 2009 MEZ029-030-040400- /O.CON.KCAR.WI.Y.0008.000000T0000Z-090404T0400Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 410 PM EDT FRI APR 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH THIS EVENING. WIND GUSTS UP TO 50 MPH CAN BE EXPECTED ESPECIALLY ALONG THE OUTER ISLANDS AND ACROSS HIGHER TERRAIN AREAS. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. $$ NORCROSS/FOSTER
000 WWUS71 KCAR 040154 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 954 PM EDT FRI APR 3 2009 MEZ029-030-040300- /O.CAN.KCAR.WI.Y.0008.000000T0000Z-090404T0400Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 954 PM EDT FRI APR 3 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. THE STRONGEST WINDS HAVE NOW MOVED EAST OF THE AREA INTO THE CANADIAN MARITIMES...THEREFORE THE WIND ADVISORY IS CANCELLED. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ VJN/RN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:49 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 3, 3:49 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
349 AM EDT FRI APR 3 2009
.SYNOPSIS...
LOW PRESSURE WILL APPROACH LATER TODAY...THEN CROSS THE REGION
TONIGHT AND SATURDAY. HIGH PRESSURE WILL BRIEFLY MOVE INTO THE
AREA LATE SUNDAY INTO MONDAY AND THEN ANOTHER LOW PRESSURE SYSTEM
IS EXPECTED FOR TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
MAIN CONCERNS ARE DENSE FOG THIS MORNING AND THEN RAINFALL AND
WINDS LATER TODAY INTO TONIGHT.
THE DENSE FOG ADVISORY WAS EXTENDED INTO THE CENTRAL HIGHLANDS
REGION THIS MORNING AND NUDGED IT INTO THE MLT AND HUL REGION
THROUGH 9 AM. LIGHT SE WIND OVER SNOW COVER AND WET GROUND AIDING
IN THE DENSE FOG THIS MORNING. WEBCAMS SUPPORTING THIS AS WELL.
THINGS WILL IMPROVE LATER THIS MORNING AS ESE WINDS INCREASE TO
ALLOW FOR SOME MIXING.
DECIDED ON A BLEND OF THE SREF/NAM AND GFS INTO TONIGHT AS THIS
MATCHES WELL W/THE LATEST SURFACE OBS AND RADAR TRENDS W/RAINFALL
HOLDING BACK TIL LATER THIS MORNING ACROSS THE SOUTHERN HALF OF
THE CWA AND THEN RAIN OVERSPREADS THE ENTIRE CWA BY AFTERNOON.
FRONTAL BOUNDARY EXTENDING FROM THE LOW MOVING ACROSS NYS THIS
AFTERNOON WILL BE ONE OF THE MECHANISMS FOR AIDING IN THE
RAINFALL. WAA FROM 925-850MBS COMBINED W/AN INCREASING LLVL JET
WILL BE THE LIFTING FACTORS IN HELPING TO ENHANCE THE RAINFALL
ACROSS THE DOWNEAST AND INTO THE EASTERN AREAS THIS AFTERNOON AND
CONTINUING INTO TONIGHT AS THE LOW IS EXPECTED TO MOVE INTO
SOUTHERN QUEBEC. THE AXIS OF HEAVY RAINFALL WILL LIFT NE INTO
PORTIONS OF NORTHERN PENOBSCOT AND SOUTHERN AROOSTOOK COUNTIES
LATER IN THE EVENING WHERE BOTH THE NAM AND GFS POINT TO A STG WAA
GRADIENT W/50+ KT LLVL JET. THE HEAVY RAIN AXIS THEN LIFTS IN TO
NEW BRUNSWICK LINKING UP W/THE STG WAA AND THAT LLVL JET.
THE FLOOD WATCH REMAINS IN EFFECT FOR THE CENTRAL HIGHLANDS
THROUGH DOWNEAST AREAS. WE DID TAILOR BACK THE QPF AMOUNTS MAINLY
ACROSS THE NORTHERN CORRIDOR OF THE CWA BASED ON THE ABOVE
THINKING. 1 TO 1.50 INCHES OF QPF LOOKS TO BE A GOOD BET FROM THE
CENTRAL HIGHLANDS TO THE COAST THROUGH SATURDAY. NORTHERN AREAS
ARE EXPECTED TO BE FROM .75 TO .90 INCHES OF QPF. ONE THING OF
CONCERN IS THE POTENTIAL FOR ELEVATED CONVECTION ESPECIALLY ACROSS
THE DOWNEAST AND THE COAST LATE THIS AFTERNOON INTO THE EVENING.
LAPSE RATES IN THE 850500MB LAYER SHOWING 5-5.5C/KM AND K INDICES
OF 30+ W/TTS OF 50 COULD VERY WELL LEAD TO SOME TSTMS. WE
INCLUDED A CHC FOR TSTM INTO TONIGHT FOR THE DOWNEAST AND COASTAL
AREAS. MORE ON FLOOD POTENTIAL IN THE HYDROLOGY SECTION.
ONE LAST CONCERN IS THE WIND. LLVL JET 50-55 KT FROM 925-850MBS
EXPECT TO MOVE ACROSS THE COASTAL AREAS LATE THIS AFTERNOON INTO
TONIGHT. STABLE MARINE LAYER W/INVERSION IS IN PLACE WHICH WILL
INITIALLY KEEP STRONGER WINDS ALOFT. HOWEVER...MDL SOUNDINGS AND
BUFKIT PROFILES SHOW INVERSION GOING AWAY AND SE WINDS THROUGH
ABOUT 7K FT. THIS COUPLED W/ANY CONVECTION COULD VERY WELL ALLOW
SOME STRONGER WIND GUSTS TO THE SFC. THEREFORE...A WIND ADVISORY
WAS DECIDED ON FOR THE COAST INTO LATE THIS EVENING FOR WIND GUSTS
45-50 MPH. THE WINDOW FOR THE STRONGEST WIND GUSTS APPEARS TO BE
FROM 21Z- 05Z.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
AT THE BEHINING OF THIS FORECAST PERIOD EXPECT PRIMARY LOW
PRESSURE TO MOVE INTO SOUTHERN QUEBEC WITH SECONDARY LOW CENTER
DEVELOPING ALONG THE MAINE COAST. SECONDARY LOW WILL DEVELOP
SATURDAY AFTERNOON THE MOVE EAST ACROSS NEW SOUTHRN BRUNSWICK AND
NOVA SCOTIA. EXPECT CYCLONIC FLOW TO PERSIST BEHIND DEPARTING LOW
PRESSURE THROUGH THE DAY SUNDAY. WILL USE A BLEND OF THE NAM...GFS
AND SREF FOR POPS. FOR WINDS...TEMPERATURE AND DEW POINT WILL USE
NAM12. A BLEND OF NAM AND GFS USED FOR QPF. PRECIPITATION TYPE
BASE ON SURFACE TEMPERATURE WITH DIURNAL CYCLE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WEAKENING AREA OF LOW PRESSURE OVER THE MARITIMES WILL MOVE AWAY
FROM THE STATE AT THE BEGINING OF THIS PERIOD. AT THE SAME TIME
DEEPENING LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST. A WEAK
RIDGE BETWEEN THESE TWO SYSTEMS WILL PASS ACCROSS THE REGION LATER
SUNDAY EVENING INTO EARLY MONDAY. LATER MONDAY INTENSIFING LOW
PRESSURE WILL MOVE TO THE WEST OF NEW ENGLAND. EXPECT THIS SYSTEM
TO PRODUCE PLENTY OF QPF ACROSS THE FORECAST AREA SINCE IF APPEARS
TO TAP SOUTHERN AND OCEAN MOISTURE. WILL INTIALIZE GRIDS FOR THIS
PERIOD WITH GMOS. HAVE ADJUSTED POP...SKY COVER AND SOME WIND
GRIDS.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: IFR FOR THE ENTIRE CWA THROUGH TONIGHT W/AREAS OF FOG
THIS MORNING AND THEN RAIN TONIGHT.
SHORT TERM: MVFR CONDTIONS ARE POSSIBLE SATURDAY...IMPROVING TO
VFR SUNDAY AS LOW PRESSURE MOVES TO THE EAST OF THE STATE.
MVFR/IFR CONDTIONS EXPECTED TUESDAY AS ANOTHER LOW PRESSURE SYSTEM
APPROACHES FROM THE SOUTH.
&&
.HYDROLOGY...
AS STATED ABOVE...A FLOOD WATCH REMAINS IN EFFECT THROUGH
SATURDAY. MAIN CONCERN IS ACROSS THE CENTRAL HIGHLANDS INTO THE
DOWNEAST REGION. DECNET SNOWPACK STILL AROUND ESPECIALLY ACROSS
THE CENTRAL HIGHLAND INTO NORTHERN AND CENTRAL WASHINGTON COUNTY.
STREAMS AND RIVER LEVELS GRADUALLY RISING IN THESE AREAS. ICE
STILL SHOWING UP ON AREA RIVERS. THE CONTINUATION OF MILD TEMPERATURES
PLUS THE EXPECTED HEAVY RAINFALL LATER THIS AFTERNOON INTO TONIGHT
WILL LEAD TO MUCH MELTING AND RUNOFF. THIS IN TURN WILL ALLOW FOR
SOME STREAMS AND RIVERS TO RISE AOA FS. ENSEMBLE MEMBERS INDICATE
THIS TO HAPPEN ESPECIALLY FOR THE PISCATAQUIS RIVER FOXCROFT AND
THE MATTEWAMKEAG RIVER.
FURTHER NORTH...LESS RAINFALL IS EXPECTED AND RIVER LEVEL ARE WELL
BELOW FS ATTM. A DECENT AMOUNT OF ICE STILL REMAINS ON THE
NORTHERN RIVERS SUCH AS THE SAINT JOHN AND THE AROOSTOOK RIVERS.
RIVER AND STREAM LEVELS HAVE LEVELED OFF FOR THE TIME BEING.
LEVELS ARE EXPECTED TO BEGIN TO RISE AGAIN LATER TODAY INTO
SATURDAY W/THE MILD TEMPERATURES AND ADDED RAINFALL. A SNOWPACK OF
15 TO 20 INCHES IS STILL COMMON ACROSS THE NORTH AND NORTHWEST.
THIS SNOWPACK CAN ABSORB THE INITIAL SURGE OF RAINFALL THIS
WEEKEND.
THIS COULD ALL CHANGE HOWEVER COME TUESDAY AS A MORE POTENT SYSTEM
IS EXPECTED TO AFFECT THE REGION W/ANOTHER ROUND OF HEAVY
RAINFALL. THIS COMBINED W/A RIPENED SNOWPACK ACROSS THE NORTHERN
HALF OF THE CWA COULD LEAD TO MUCH RUNOFF AND THE ABILITY FOR ICE
TO BREAK UP AND MOVE LEADING TO THE POSSIBILITY FOR FLOODING.
&&
.MARINE...
NEAR TERM: UPGRADED TO A GLW FOR LATER THIS AFTERNOON INTO EARLY
TONIGHT. THE EXPECTATION IS FOR WIND GUSTS OF 35+ KTS FOR A 6 HR
WINDOW W/THE LLVL JET MIXING DOWN INTO THE SURFACE. THE WINDS WILL
DECREASE AFTER MIDNIGHT AS THE LLVL JET LIFTS INTO NEW BRUNSWICK.
USED A NAM12/GFS BLEND WHICH SHOWS THIS TREND WELL. WAVE HEIGHTS
WERE MATCHED W/THE NAM SWAN INITIALLY AND THEN MADE SOME
ADJUSTMENTS TO THE SEAS TONIGHT BLENDING IN THE WNAWAVE4.
SHORT TERM: WILL USE A BLEND OF THE NAM12 AND GFS40 FOR WINDS OUT
TO 00Z MONDAY THEN TRANSITION TO THE GMOS WINDS FOR SUNDAY NIGHT
THROUGH TUESDAY. FOR WAVES: VERY IMPRESIVE SOUTHEAST FETCH WITH
SYSTEM FRIDAY INTO SATURDAY EVENING WITH STRONG JET ALOFT. THIS
MAY BE OFF-SET BY MARINE INVERSION WITH 39 DEGREE SEA SURFACE
TEMPERATURE AND RELATIVELY SHORT DURATION OF FETCH. ALSO VERY
IMPRESSIVE FETCH WITH NEXT SYSTEM MONDAY INTO MONDAY EVENING. WILL
USE WNA/4. WILL ONLY ADJUST WAVE HEIGHTS IN INTRA-COASTAL ZONE.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
MEZ010-011-015>017-029>032.
DENSE FOG ADVISORY UNTIL 10 AM EDT THIS MORNING FOR MEZ005-006-
010-011-015>017-029>032.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT
FOR MEZ029-030.
MARINE...GALE WARNING FROM 4 PM THIS AFTERNOON TO 1 AM EDT SATURDAY
FOR ANZ050>052.
&&
NEAR TERM...HEWITT
SHORT TERM...MIGNONE
LONG TERM...MIGNONE
AVIATION...HEWITT
MARINE...HEWITT/MIGNONE
HYDROLOGY...HEWITT/MIGNONEHazardous weather outlook, Apr 2, 4:32 PM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 432 PM EDT THU APR 2 2009 MEZ001>006-031200- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 432 PM EDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAIN AND MELTING SNOW WILL CAUSE RISING WATER LEVELS ON RIVERS AND STREAMS THIS WEEKEND. RISING RIVER AND STREAM LEVELS COULD CAUSE ICE MOVEMENT AND POSSIBLE ICE JAMS. RIVERS AND STREAMS WILL NEED TO BE MONITORED THIS WEEKEND. ANOTHER LOW IS EXPECTED TO BRING MORE SIGNIFICANT RAINS AND CONTINUED SNOW MELT EARLY NEXT WEEK WITH A GREATER THREAT OF ICE MOVEMENT AND ICE JAMS. THE FLOOD THREAT WILL BE GREATER WITH THE SYSTEM EARLY NEXT WEEK...WITH THIS WEEKENDS SYSTEM ACTING TO PRIME RIVERS AND STREAMS FOR POSSIBLE ICE JAMS AND FLOODING EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER RAIN...FLOOD AND ICE JAM REPORTS WILL BE NEEDED THIS WEEKEND. MEZ010-011-015>017-029>032-031200- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 432 PM EDT THU APR 2 2009 ...FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER RAIN...FLOOD AND ICE JAM REPORTS WILL BE NEEDED THIS WEEKEND. ANZ050>052-031200- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 432 PM EDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NORCROSS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:18 PM EDT | Dense Fog Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 14 hr |
| Apr 3, 3:30 AM EDT | Gale Warning | CAR | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.